# SDR DL777040380

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 17,548 hours, 3,088 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8220409201
- Part serial: 116874
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY AIRSPEED INOP, STANDBY ALTIMETER INOP.  MAT FAULTS MTC MSG 34-19908 AND 34-18893.  REPLACED STANDBY ALTIMETER IND PER AMM.  STANDBY ALT AND STANDBY A/S IND NOW CHECK OKAY.
